Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal symptoms coming off zoloft AW

Posted by onlooker on August 31, 2000, at 15:30:47

In reply to Re: withdrawal symptoms coming off zoloft, posted by AW on August 27, 2000, at 21:57:43

> Zoloft is too easily prescribed. Coming off is a harder task. I have started quitting again today. Wish me luck.

Luck, extreme caution, and self-awareness is what you need here. Please remember that thought processes are chemical processes. Don't feel angry at yourself for requiring an adjunct chemical in order to balance that neurological "chemistry". Listen to your loved ones; they are the first to notice if your thoughts, responses, emotions, and attitudes require an adjustment.

If you're fighting with everyone, and beginning to feel that "negativity" again, please FORGIVE yourself for requiring medication. Do not withdraw suddenly. Taper as S-L-O-W-L-Y as you possibly can. Remember that the brain chemicals control the entire being--Mood, emotion, thoughts, and physical processes, too. Any sudden change in brain chemistry can affect EVERY aspect of your entire being.

There are many people who require lifelong medications. That is nothing to be ashamed of. Stay comfortably attuned to your body's responses. You should not feel ill. If you begin to experience physical or emotional distress--then you're tapering too quickly. Please accept yourself and forgive yourself if you need to remain on meds.

I consider it to be a sort of "chemical imbalance" of the brain chemicals; and I believe it is. I am grateful that there are ways to adjust this imbalance. An imbalance of the brain chemistry will result in an imbalance of your entire life. So, please forgive yourself if your brain chemistry is a little different than average. There are ways to counteract this. The appropriate dosage of the appropriate meds will bring about a noticable physical AND emotional wellness.

Go S-L-O-W-L-Y, and STOP tapering if you have to. You will know, pay attention to your body.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:onlooker thread:5582
URL: http://www.dr-bob.org/babble/20000822/msgs/44172.html